# SDR SWAA2015061940922

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 57,249 hours, 45,003 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 28020
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, WITH FLAPS EXTENDED AT 15, LE DEVICES DID NOT EXTEND AFTER TOUCHDOWN, LED EXTENDED & STAYED EXTENDED AFTER FLAPS RETRACTED.  R & R B SYS LE EXTEND & RETRACT HYD FUSES IAW AMM.
